# SDR CA021105011

- Difficulty date: November 4, 2002
- Submitted: December 2, 2002
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 5,564 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 3242 · Brake
- Part: Pad
- Part number: 06308400
- Condition: Worn
- Location: Rt Mlg Brake
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AIRCRAFT WAS BEING TOWED FROM TERMINAL TO HANGER WHEN THE RT BRAKE SEIZED AND WHEEL WOULD NOT TURN.FURTHER INSPECTION REVEALED THAT THE RIVITS WERE SHEARED ON THE WEAR PADS ON THE OUTSIDE ROWS OF THE BRAKE ASSY.  THE WEAR PIN INDICATOR WAS SHOWING AROUND 50 PERCENT WEAR.
